# SDR USAA920081019

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 63,418 hours, 37,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY EQUIPMENT, EMERGENCY FLASHLIGHT AT AFT FLT ATTENDANT STATION HAS A DEAD BATTERY.  MX REPLACED FLASHLIGHT BATTERY.
